Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 11, Issue 3, Pages 439-448
http://dx.doi.org/10.1155/S0161171288000511

on associative copulas uniformly close

1Department of Mathematics and Statistics, Universitat Politècnica Catalunya, Diagonal 649, Barcelona 08028 , Spain
2Institute of Mathematics, Silesian University, Bankowa 14, Katowice 40-007, Poland

Received 15 September 1986; Revised 8 April 1987

Copyright © 1988 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

C. Alsina and R. Ger, “on associative copulas uniformly close,” International Journal of Mathematics and Mathematical Sciences, vol. 11, no. 3, pp. 439-448, 1988. https://doi.org/10.1155/S0161171288000511.